| Model Number |
18888-201 |
| Medical Device Problem Code |
Failure to Run on Battery (1466)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the ventilator failed during use.It shut off and gave code ""batt inop error".Unknown patient status.Received medwatch report from complaint team.